American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R16) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Frank Thorne. Shintani's zeta function is not a finite sum of Euler products. Proc. Amer. Math. Soc. 142 (2014) 1943-1952.
Abstract, references, and article information   
View Article: PDF

[2] Stéphane R. Louboutin. On the fundamental units of a totally real cubic order generated by a unit. Proc. Amer. Math. Soc. 140 (2012) 429-436. MR 2846312.
Abstract, references, and article information   
View Article: PDF

[3] Siman Wong. Densities of quartic fields with even Galois groups. Proc. Amer. Math. Soc. 133 (2005) 2873-2881. MR 2159764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Stéphane Louboutin. The exponent three class group problem for some real cyclic cubic number fields. Proc. Amer. Math. Soc. 130 (2002) 353-361. MR 1862112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Dongho Byeon. Class number 3 problem for the simplest cubic fields. Proc. Amer. Math. Soc. 128 (2000) 1319-1323. MR 1664337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Saban Alaca. $p$-integral bases of a cubic field. Proc. Amer. Math. Soc. 126 (1998) 1949-1953. MR 1459102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Andrew J. Lazarus. Gaussian periods and units in certain cyclic fields . Proc. Amer. Math. Soc. 115 (1992) 961-968. MR 1093600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Blair K. Spearman and Kenneth S. Williams. Cyclic quartic fields with relative integral bases over their quadratic subfields . Proc. Amer. Math. Soc. 103 (1988) 687-694. MR 947640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] R. A. Mollin. Lower bounds for class numbers of real quadratic and biquadratic fields . Proc. Amer. Math. Soc. 101 (1987) 439-444. MR 908645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Kiyota Ozeki. On binomial units of certain cubic field . Proc. Amer. Math. Soc. 98 (1986) 215-216. MR 854021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Akira Endô. Remark on the divisibility of the class numbers of certain quartic number fields by $5$ . Proc. Amer. Math. Soc. 91 (1984) 513-517. MR 746079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Manny Scarowsky. On units of certain cubic fields and the Diophantine equation $x\sp{3}+y\sp{3}+z\sp{3}=3$ . Proc. Amer. Math. Soc. 91 (1984) 351-356. MR 744627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1